MAUDE Adverse Event Report: DJO, LLC CHATTANOOGA; INTELECT TRANSPORT 2CH STIM US STD

DJO, LLC CHATTANOOGA; INTELECT TRANSPORT 2CH STIM US STD
Model Number 2783
Medical Device Problem Codes Communication or Transmission Problem (2896); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Tingling (2171); Electric Shock (2554)
Date of Event 05/04/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Not returned.
 
Event or Problem Description
Complaint received that alleges "shocked the patient, she grabbed the electrode and says that it felt like a cattle prod shocked her.She had an intense headache, shaking and tingling in her left hand".Questionnaire not received from customer or clinician.Device not returned to manufacturer for evaluation.No indication event caused or contributed to serious injury, permanent impairment or death.

Brand Name
CHATTANOOGA
Common Device Name
INTELECT TRANSPORT 2CH STIM US STD
Manufacturer (Section D)
DJO, LLC
1430 decision street
vista CA 92081 9663
MDR Report Key6554312
Report Number9616086-2017-00008
Device Sequence Number1033484
Product Code IMI
UDI-Device Identifier00888912293945
UDI-Public00888912293945
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K973024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number2783
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/09/2017
Supplement Report FDA Received Date06/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;